# SDR SIMA20200205008

- Difficulty date: February 5, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 2,768 hours, 1,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOP HOLDER ASSY WORKING-C/A-FLIGHT CREW PLACARDED AFT FA FLASH LIGHT INOP M PROCEDURES C/W REF MEL 25-53 AUTH 020066M-C MOC 680820. REMOVED AND REPLACED AFT GALLEY FLASHLIGHT LAMP BULB IAW CMM 25-60-11,OPERATIONAL CHECK GOOD.MEL RESTORED.
